Triaminic Multi-Symptom Fever

Generic Name: Acetaminophen

  • What is this medication?

    Triaminic Multi-Symptom Fever contains a pain reliever/fever reducer, an antihistamine, and a cough suppressant. It is intended to temporarily relieve minor aches and pains, minor sore throat pain, headache, sneezing, itchy nose or throat, itchy and watery eyes due to hay fever, and cough due to minor throat and bronchial irritation as may occur with a cold. It is also intended to reduce fever.
  • Are there any warnings associated with Triaminic Multi-Symptom Fever?

    Do not use this product in children <4 years.

    This product contains acetaminophen. Severe liver damage may occur if your child takes >4 doses of this product in 24 hours, or if your child takes this product with other drugs containing acetaminophen.

    If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

    Do not use this product if your child is allergic to acetaminophen.

    Do not use this product with any other drug containing acetaminophen (prescription or nonprescription).

    Do not use this product in a child who is taking a prescription monoamine oxidase inhibitor (MAOI), or for 2 weeks after stopping the MAOI drug. MAOIs are sometimes used for treating Parkinson's disease or depression, as well as other emotional or psychiatric conditions.

    Do not use this product for the purpose of making your child sleepy.

    When using this product, do not exceed the recommended dosage.

    When using this product, marked drowsiness may occur. Sedatives and tranquilizers may increase drowsiness. Excitability may occur, especially in children.

    Stop using this product and consult a doctor if pain or cough gets worse or lasts more than 5 days; if fever gets worse or lasts more than 3 days; if redness or swelling is present; if new symptoms occur; or if cough comes back or occurs with a fever, rash, or persistent headache. These could be signs of a serious condition.

    Keep this product out of the reach of children. In the event of an overdose, get medical help or contact a poison control center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

  • Should I talk to my doctor before taking Triaminic Multi-Symptom Fever?

    Ask a doctor or pharmacist if you are not sure whether a drug contains acetaminophen.

    Ask a doctor or pharmacist before using this product if you do not know whether a prescription drug your child is taking contains an MAOI.

    Ask a doctor before using this product if your child has liver disease; glaucoma; a breathing problem such as chronic bronchitis; a cough that occurs with too much phlegm (mucus); or a chronic cough that lasts, such as occurs with asthma.

    Ask a doctor or pharmacist before using this product if your child is taking sedatives, tranquilizers, or the blood-thinning drug warfarin.

  • What are the possible side effects of Triaminic Multi-Symptom Fever?

    Severe liver damage may occur if your child takes >4 doses of this product in 24 hours, or if your child takes this product with other drugs containing acetaminophen.

    When using this product, marked drowsiness may occur. Sedatives and tranquilizers may increase the drowsiness. Excitability may occur, especially in children.

    Side effects cannot always be anticipated. If any develop or change in intensity, tell your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue using this drug.

  • What should I avoid while using Triaminic Multi-Symptom Fever?

    Do not give >4 doses of this product in 24 hours unless directed by a doctor.

    Do not use this product for the purpose of making your child sleepy.

    Do not use this product with any other drug containing acetaminophen (prescription or nonprescription).

  • What are possible food and drug interactions associated with Triaminic Multi-Symptom Fever?

    Severe liver damage may occur if your child takes this product with other drugs containing acetaminophen.

    When using this product, sedatives and tranquilizers may increase drowsiness.

    If Triaminic Multi-Symptom Fever is taken with certain other drugs, the effects of either could be increased, decreased, or altered. Always check with your doctor before combining Triaminic Multi-Symptom Fever with any other medication.

  • What is the usual dosage of Triaminic Multi-Symptom Fever?

    This product may be given every 6 hours. Do not give >4 doses of this product in 24 hours unless directed by a doctor.

    Children 6- <12 years: Take 2 teaspoonfuls (10 milliliters, or mL).

    Children 4- <6 years: Do not use unless directed by a doctor.

    Children <4 years: Do not use.

  • How should I store Triaminic Multi-Symptom Fever?

    Store at room temperature.